Insomnia is found among people who take Norco, especially for people who are female, 50-59 old , have been taking the drug for 2 - 5 years, also take medication Ambien, and have Pain . We study 15,293 people who have side effects while taking Norco from FDA and social media. Among them, 675 have Insomnia. Find out below who they are, when they have Insomnia and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Norco has active ingredients of acetaminophen; hydrocodone bitartrate. It is often used in pain. (latest outcomes from Norco 16,352 users)
Insomnia (sleeplessness) has been reported by people with drug ineffective, drowsiness, memory loss, fatigue, stress and anxiety (latest reports from 199,411 Insomnia patients).
On Sep, 16, 2016
15,293 people reported to have side effects when taking Norco.
Among them, 675 people (4.41%) have Insomnia
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
They put me on Adderall XR 25mg for my ADHD. I'm also on lithium carbonate er and neurontin. I was on the adderall for one week and now I'm still having symptoms of psychosis. I'm hallucinating and having a hard time distinguishing what is real and what isn't. I still have extreme paranoia as well. I've been off of it for about a month. When I was on it I didn't talk to anybody cause I was delusional and believed EVERYONE had hidden intentions to destroy me (even those closest to me). I still have some of that. I just want all the psychosis to stop. It's stressing me out. Anyone having any suggestions to help? I hallucinate shadows and people and hearing my name. I see people looking at me and I feel like they're judging me and planning something.
I have been on Norco 10-325 in increasing doses for almost 5 years due to a cervical spine injury. As the pain increased, so did the doses, although I am "only" at 4/day. Along the way I was also given Soma for collateral damge, and later Ativan and/or Klonopin for insomnia and anxiety. And it worked really well, although I was beginning to realize this was not exactly a wise choice. And this with no real exam or imaging or even a second opinion from a pain specialist. I am now on the way to correcting that, so 4 months ago a higher up in the physicians office finally saw my history and intervened, he seems to have decided to cut me down/off- everything but Norco was discontinued- but was cut back. After I ran out I had a small meltdown and went to the ER where I was allowed Buspar, which seemed to do little. A week later the MD gave me diclonefac for pain and Zyprexa for insomnia. He also finally ordered an MRI, which seemed to me to be a CYA (but the results were in fact proof of the severity). I have a week before I go in to "discuss" this but in the meantime I am getting maybe 4 hours a night, and not always continuously. (I called and was told they "didn't know what to do with me") Strangely enough, cutting back, or increasing the Norco slightly (I really cannot exceed the amount in a fill) does not seem to affect the overall weirdness- I also have some daytime disorientation and anxiety- so I am pretty sure I am neither withdrawing or near an OD. I tried the Buspar again and it seems to help slightly, but not significantly. The Zyprexa did nothing except turn me into a zombie the next day. I have been unable to sleep through the night for weeks and have run through all the OTC sleep aids as well as homeopathic stuff. As I mentioned, I go in for the imaging follow-up in a week but going nuts in the meantime. I am back to 4 10-325 a day, it keeps the pain in check but I am beginning to see not as effectively, and may be contributing to the insomnia /anxiety thing. I also sought physical therapy and a pain specialist on my own, which is promising, but in the meantime am saddled with what is apparently an opiod tolerance/dependence situation. I am thinking the MD will not be able to assist me in a meaningful way, obviously due to the increasing scrutiny by the DEA and the epidemic and all that. So I remain losing sleep over- or because of it and was looking around to see if this is more or less a common situation and if anyone has gotten through - or around this. Hope I explained it well enough; even finding cases only slightly similar to mine here and there seems to help a little. Thanks.
I have been using Norco during my monthly cycles for several years. I do not drink any alcohol I do not eat a high carb/sugary diet But my cholesterol and triglycerides are on the rise. I have been taking fish oil and niacin. I haven't been exercising as much as I should but do ...
I've been on 20 mg Parnate daily for depression for about 1 year. It's very difficult to get to sleep at night when on Parnate. Would like to find a less medical way than what I take now for it which is .25 xanax and 15 mg Seroquel. That gives such a deep sleep, I have trouble waking up and ...
They put me on Adderall XR 25mg for my ADHD. I'm also on lithium carbonate er and neurontin. I was on the adderall for one week and now I'm still having symptoms of psychosis. I'm hallucinating and having a hard time distinguishing what is real and what isn't. I still have extreme paranoia as ...
Hiya I am happy to post , thank you kindly ... I never knew anything about this drug until I was gobsmacked with the long term. I figured really that 24 years of hiv might at least give one the peace of mind to sleep . I was wrong , I am serious about recovery for everyone , and it is honestly ...
Hi, I'm from Buenos Aires, Argentina and I'm 29 years old. This is my problem: After five hours of being asleep, I usually wake up with dry eyes. I must sleep again just to be mentally stable for the rest of the day. I have already try the problem with eye tears of all ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.